BibTeX record: journals/dm/DingO96

download as .bib file

@article{DBLP:journals/dm/DingO96,
  author    = {Guoli Ding and
               Bogdan Oporowski},
  title     = {On tree-partitions of graphs},
  journal   = {Discrete Mathematics},
  volume    = {149},
  number    = {1-3},
  pages     = {45--58},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0012-365X(94)00337-I},
  doi       = {10.1016/0012-365X(94)00337-I},
  timestamp = {Thu, 05 Jul 2007 12:42:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/DingO96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}